# SDR UIEA2021041200877

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,371 hours, 18,291 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG CARGO A/C TEMP( PERFORMED BITE CHECK OF ZONE TEMP CONT, NO FAULTS FOUND, OLD FAULT ON EICAS CLEARED PER AMM TASK 21-61-03-715-022. )
